# SDR DL73K970303

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR FRAME INTERCOSTALS AT STR-8A ANDSTR-10A WERE FOUND TO BE CRACKED IN THE TYPICAL MANNER SHOWN IN S/B 737-53A1108 AND AD 88-03-03.
